# SDR REXA2021111600963

- Difficulty date: October 21, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Beam
- Part number: SH67035301015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR BEAM @ LBL 9 CORRODED IN SEVERAL AREAS FROM APPROX FS 1000.00 TO AFT OF FS 1047.00. - REPAIRED IAW CRJ 900 SRM 53-00-41-201-001-A03.
